Research ArticleOpen accessPhrase in the titleUnique Representation of Positive Integers as a Sum of Distinct Tribonacci NumbersSalim Badidja, Abdelmadjid BoudaoudJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 16 Mar 2017 · 8,596 accessesView PDFCite
8 articles for “positive integer”
Set a search alertResearch ArticleOpen accessIn the keywordsModules in σ[M] with Chain Conditions on δM-small SubmodulesAli O. AlattassJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,478 accessesView PDFCite
Research ArticleOpen accessIn the abstractFast Approach to Factorize Odd Integers with Special DivisorsXingbo Wang, Junjian ZhongJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 27 Jan 2020 · 7,436 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Impact of Organizational Justice on Teachers’ Work Related Outcomes in Egypt with an Integer Programming ModelEssam Abdel-Hadi Ali Khalil, Iman Mohamed SharafAmerican Journal of Economics and Business Administration, Vol. 6, Issue 4 · 5 Jan 2015 · 7,420 accessesView PDFCite
Research ArticleOpen accessIn the abstractDistribution of Records Defined on Ordered Words Representing Lattice PathsA. M. Alahmadi, E. A. MahmoudJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 18 Jul 2011 · 6,998 accessesView PDFCite
Research ArticleOpen accessIn the abstractGreatest Common Divisor and Least Common Multiple Matrices on Factor Closed Sets in a Principal Ideal DomainA. N. El-Kassar, S. S. Habre, Y. A. AwadJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 8,379 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Numerical Test on the Riemann Hypothesis with ApplicationsN. K. Oladejo, I. A. AdetundeJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,859 accessesView PDFCite
InvestigationOpen accessAll words, across the recordAn Investigation into Labouchère’s Betting System to Improve Odds of Favorable Outcomes to Generate a Positive Externality EmpiricallyJake Billings, Sebastian Del BarcoJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Aug 2017 · 7,833 accessesView PDFCite